# SDR AALA202009219022

- Difficulty date: September 18, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,176 hours, 14,796 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED AREA ON RAIL DUMMY Y503.2 MEASURING L= 1.087 IN, W= 0.506 IN, D= 0.049 IN.  REMOVED AND REPLACED RAIL DUMMY FROM FR 12 TO FR 16 AT LEVEL STR 23, IAW A321 SRM 51-72-11-911-001, 51-42-11-801 & DWG D53112825.
